Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 4, Pages 811–814 (Mi dan37162)  

MATHEMATICS

Trigonometric sums for recurrent sequences

V. I. Nechaev

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (380 kB)

Bibliographic databases:
UDC: 511
Presented: И. М. Виноградов
Received: 09.03.1972

Citation: V. I. Nechaev, “Trigonometric sums for recurrent sequences”, Dokl. Akad. Nauk SSSR, 206:4 (1972), 811–814

Citation in format AMSBIB
\Bibitem{Nec72}
\by V.~I.~Nechaev
\paper Trigonometric sums for recurrent sequences
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 4
\pages 811--814
\mathnet{http://mi.mathnet.ru/dan37162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0349578}
\zmath{https://zbmath.org/?q=an:0266.12014}


Linking options:
  • http://mi.mathnet.ru/eng/dan37162
  • http://mi.mathnet.ru/eng/dan/v206/i4/p811

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022